MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INTROSYTE AUTOGUARD 26G; INTRODUCER, CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INTROSYTE AUTOGUARD 26G; INTRODUCER, CATHETER
Catalog Number 384008
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd introsyte autoguard 26g leaked it was reported by customer that the nurse noticed fluid leading from the hub.Rcc received a complaint via email.I¿m reaching out to share product feedback received from xxx: product name: bd introducer cath introsyte-n picc mdln 1.9fr, 26 gauge reported issue: ¿midline placed in neonate on (b)(6) 2025 @ 2pm.On (b)(6) at 6am the nurse noticed fluid leading from the hub.Line had to be replaced¿.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Additional information received.This mdr is being cancelled due to clarifying information received from the customer.Product confirmed to be not a bd product complaint.
 
Event or Problem Description

Brand Name
BD INTROSYTE AUTOGUARD 26G
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23720343
Report Number9610847-2025-00445
Device Sequence Number8420988
Product Code DYB
UDI-Device Identifier00382903840083
UDI-Public(01)00382903840083
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number384008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown